# SDR C2XA97IA352

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011260500
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IAH - DURING TAXI OUT FOR FLIGHT 3814, THE CREW REPORTED SMELLING SMOKE IN THE CABIN.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE EXTRACTION FAN IAW ATR42-500 JIC 21-23-21 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
